Global attractivity and persistence in a discrete population model

I. Gyori, S. I. Trofimchuk

Research output: Contribution to journalArticle

21 Citations (Scopus)


We study the attractivity properties of equilibrium points of the scalar delay difference equation xn+1-xn= -δxn+pf(xn-k) which arises in many contexts in the ecology. New sufficient conditions for the global stability of a unique positive steady state are obtained. These conditions contain some earlier results as particular cases. Some persistence results for this equation are also proved.

Original languageEnglish
Pages (from-to)647-665
Number of pages19
JournalJournal of Difference Equations and Applications
Issue number6
Publication statusPublished - Dec 1 2000



  • Attractivity
  • Difference equations
  • Lasota-Wazewska system
  • Nicholson's blowflies
  • Persistence

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Cite this